Ping Wang
Results

Journal Article
An Iterative Thresholding Method for the Heat Transfer Problem
Annals of Applied Mathematics, Vol. 39 (2023), Iss. 3 : pp. 264–280

Journal Article
An Identity with Skew Derivations on Lie Ideals
Communications in Mathematical Research , Vol. 32 (2016), Iss. 1 : pp. 83–87

Journal Article
Fourier Convergence Analysis for a Fokker-Planck Equation of Tempered Fractional Langevin-Brownian Motion
Numerical Mathematics: Theory, Methods and Applications, Vol. 17 (2024), Iss. 3 : pp. 751–776

Journal Article
An Adaptive Moving Mesh Method for Simulating Finite-Time Blowup Solutions of the Landau-Lifshitz-Gilbert Equation
East Asian Journal on Applied Mathematics, Vol. 14 (2024), Iss. 3 : pp. 601–635

Journal Article
The Conservation and Convergence of Two Finite Difference Schemes for KdV Equations with Initial and Boundary Value Conditions
Numerical Mathematics: Theory, Methods and Applications, Vol. 13 (2020), Iss. 1 : pp. 253–280

Journal Article
Nodal Type Bound States for Nonlinear Schrödinger Equations with Decaying Potentials
Journal of Partial Differential Equations, Vol. 25 (2012), Iss. 1 : pp. 79–89

Journal Article
Knowledge Discovery and Data Mining-based Garment Size Selection for Mass Customization
Journal of Fiber Bioengineering and Informatics, Vol. 13 (2020), Iss. 3 : pp. 113–128

Journal Article
The Effect of Structure and Percentage on Compression Properties of Three-dimensional Knitted Fabrics
Journal of Fiber Bioengineering and Informatics, Vol. 15 (2022), Iss. 4 : pp. 329–341

Journal Article
The Effect of Structure and Percentage on Compression Properties of Three-dimensional Knitted Fabrics
Journal of Fiber Bioengineering and Informatics, Vol. 15 (2022), Iss. 4 : pp. 329–341

Journal Article
Numerical Investigation on Weak Galerkin Finite Elements
International Journal of Numerical Analysis and Modeling, Vol. 17 (2020), Iss. 4 : pp. 517–531

Journal Article
A Parallel Iterative Procedure for Weak Galerkin Methods for Second Order Elliptic Problems
International Journal of Numerical Analysis and Modeling, Vol. 21 (2024), Iss. 1 : pp. 1–19

Journal Article
An Efficient Threshold Dynamics Method for Topology Optimization for Fluids
CSIAM Transactions on Applied Mathematics, Vol. 3 (2022), Iss. 1 : pp. 26–56